# SDR USAA2010092892124

- Difficulty date: September 28, 2010
- Submitted: September 28, 2010
- Operation: Air carrier
- Aircraft: N713UW
- Make and model: Airbus A319-112
- Aircraft serial: 1040
- Aircraft time: 33,314 hours, 18,044 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge Fitting
- Part number: D53370622204
- Condition: Corroded
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - RON - MAJOR REPAIR - 3 AREAS OF CORROSION ON LEFT MAIN LANDING GEAR DOOR HINGE FITTING FORWARD FACE OF FORWARD LUG.  REPAIRED LEFT MAIN LANDING GEAR DOOR HINGE FITTING FORWARD FACE OF FORWARD LUG IAW EA 102215.
